# SDR R61A2021092502072

- Difficulty date: September 25, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N442YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 16,681 hours, 11,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Plate
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - SHEAR CLIP CORRODED AT FR 88, STGR 27R-28R.  REMOVED AND REPLACED SHEAR CLIP AT FR
88, STGR 27R-28R. REF: SRM 51-40-08
